Local identification of ARMAX structures subject to nonlinear constraints
Robert Kohn ()
Metrika: International Journal for Theoretical and Applied Statistics, 1980, vol. 27, issue 1, 35-41
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:spr:metrik:v:27:y:1980:i:1:p:35-41
Ordering information: This journal article can be ordered from
Access Statistics for this article
Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze
More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Series data maintained by Sonal Shukla ().